# SDR SWAA970181

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N621SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28037
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER TAKEOFF, NUMBER 1 ENGINE COWL ANTI-ICE VALVE FAILED AFTER TAKEOFF AND WOULD NOT OPEN.  AIRCRAFT RETURNED TO PHX, DUE TO WEATHER AND MADE AN UNEVENTFUL LANDING.  REPLACED VALVE AND RAN ENGINE PER BOEING M/M.
